# SDR DLM88030109

- Difficulty date: January 29, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Aircraft time: 34,739 hours, 27,607 cycles
- Engine: Pwa JT8D219
- Engine time: 35,127 hours, 28,239 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 5930645509
- Condition: Separated
- Location: Nr 1 Nacelle
- Stage of operation: TX
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

SECTION OF ACOUSTIC PANEL SEPARATED FROM INLET COWL OF NR 1 ENGINE.  MINOR DAMAGE TO FAN BLADES.  REPLACED INLET.
